Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopical complexity and good spaces


Authors: M. Intermont and J. Strom
Journal: Trans. Amer. Math. Soc. 359 (2007), 687-700
MSC (2000): Primary 55Q05
Published electronically: August 16, 2006
MathSciNet review: 2255193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an exploration of two ideas in the study of closed classes: the $ A$-complexity of a space $ X$ and the notion of good spaces (spaces $ A$ for which $ \mathcal{C}(A) = \overline{\mathcal{C}(A)}$). A variety of formulae for the computation of complexity are given, along with some calculations. Good spaces are characterized in terms of the functors $ CW_A$ and $ P_A$. The main result is a countable upper bound for $ \Sigma A$-complexity when $ A$ is a good space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55Q05

Retrieve articles in all journals with MSC (2000): 55Q05


Additional Information

M. Intermont
Affiliation: Department of Mathematics, Kalamazoo College, Kalamazoo, Michigan 49006
Email: intermon@kzoo.edu

J. Strom
Affiliation: Department of Mathematics, Western Michigan University, Kalamazoo, Michigan 49008
Email: Jeff.Strom@wmich.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03890-6
PII: S 0002-9947(06)03890-6
Keywords: Closed class, complexity, homotopy colimit
Received by editor(s): June 10, 2004
Received by editor(s) in revised form: November 23, 2004
Published electronically: August 16, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.